# SDR CA001107019

- Difficulty date: October 18, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,121 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Part number: 441CC7
- Condition: Sheared
- Location: Rt Engine
- Component: Dry Air Pump, Airborne, RAPCD441CC7
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ON FLIGHT FROM RIMOUSKI TO HALIFAX.  AT ARRIVAL, PILOT ADVISED HIS AMO THAT RT VACUUM PUMP INDICATED 0 AT SHUT DOWN PROCEDURE.  AMO ARRANGED FOR PUMP REPLACEMENT AT HALIFAX.   NOTE:  USUAL FAILURE:  SHEARED DRIVE.  (X)
